# SDR AALA201507149003

- Difficulty date: July 12, 2015
- Submitted: July 14, 2015
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 46,380 hours, 17,383 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Schrader Valve
- Part number: MS288892
- Condition: Leaking
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT HAS 2 RED LIGHTS ON CAUTION BUTTON ON CIDS PANEL.  FOUND SCHRADER VLV LEAKING AT L2 DOOR DAMPER.  R & R SCHRADER CHARGING VLV IAW AMM TASK 52-22-00-860-005-A & SERVICED IAW TASK 52-22-00-614-002-A.  OPERATIONS CHECKED GOOD.
